MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of questionable results for 20 patients' samples tested with the hba1c assay on cobas pro 1 c503 analytical unit serial number (b)(4) compared to pro 2 serial number (b)(4).On (b)(6) 2023 the customer ran the patients' samples on cobas pro 1.On (b)(6) 2023 the patients' samples were rerun on cobas pro 2.Then later that day the customer changed the probe and reran the patients' samples on cobas pro 1.Refer to the attached patients' data.The results were reported outside the laboratory and the customer is in the process of correcting them after they got repeated.The repeat results deemed to be correct.The customer stated that cobas pro 1 was calibrated on 9-feb-2023 but when they loaded a new pack, the calibration reverted to the lot calibration performed on 27-jan-2023.The customer also stated that they noticed a lot of build up on the sample probe.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced the probe and calibrated the assay.Calibration and qc were performed and they were within ranges.The fse then ran the samples and they tested well compared to cobas pro2.
 
Additional Manufacturer Narrative
The customer alleged a new event occured on 2-mar-23 and the qc was out of range.The field service engineer (fse) visited the site again and found that the customer had a bad lot calibration.The fse stated that the customer replaced the reagent pack forcing a new lot calibration.Calibration and qc were performed and they were acceptable.The action of replacing the reagent pack and forcing a new lot calibration resolved the issue.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16581701
Report Number1823260-2023-00908
Device Sequence Number4925661
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number08056668190
Device Lot Number64510501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale